Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i4.40
pages 43-50

Sufficient Optimality Conditions for Control Problem of Random Structure Systems with Infinite Aftereffect under the Presence of Markovian Parameters

Victor I. Musurivskiy
Chernovtsy Yu. Fedkovich National University; and West-Ukrainian Economic and Law University, Chernovtsy, Ukraine

ABSTRAKT

A general approach to solving a control problem of random structure systems with infinite aftereffect is substantiated. This approach is based on the Bellman method of dynamical programming. The Bellman functional equation is adduced on basis of which for linear systems one can synthesize an optimal control and obtain a minimal value of performance criterion.


Articles with similar content:

Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya
Numerical Solution of Optimal Control Problems of Nonlinear Dynamical Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 11
Anar Beybala ogly Rahimov
Control of Stationary Parametrically Nonlinear Objects
Journal of Automation and Information Sciences, Vol.37, 2005, issue 11
Vsevolod M. Kuntsevich
On the Game Dynamics Problems for Nonstationary Controlled Processes
Journal of Automation and Information Sciences, Vol.49, 2017, issue 3
Alexey A. Chikriy, Vladimir A. Pepelyaev
THE SCHEME OF BIORTHOGONALIZATION OF VECTORS IN SOLVING THE PROBLEM OF RECTANGULAR PLATE BENDING
TsAGI Science Journal, Vol.50, 2019, issue 6
Julian Fedotovich Yaremchuk, Vladimir Ivanovich Lysukhin